# SDR ASOA20130814204

- Difficulty date: August 13, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 31,427 hours, 24,288 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 14525669001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE FRAME 75 VERTICAL STAB FITTING WAS FOUND TO HAVE FRETTING CORROSION BETWEEN STRINGERS 2R-2L.  MX REMOVED THE CORROSION AND REPAIRED THE FITTING IAW EC5310-01317, REV C.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
